Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Using skin creams, got glow. Having dark spot in nose, sides of lips. Due to over usage?

Doctor, I m a 22 year old boy from India. I have been using Melacare forte cream on my face at night everyday and Faceclin gel during the day for one month as prescribed by my physician. My facial skin has got an excellent glow and But now one black mark came at my nose and two black mark at sides of my lips near to mouth i have an doubt it is because of the over usage at that sides then what can i do to avoid that black mark doctor please help me my email id is YYYY@YYYY
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  1460
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi there,
It seems like you are having Post Inflammatory Hyperpigmentation,I think you have to see your dermatologist to review the spots and also your medications.
As I do not have chance to look at the spots so I would not comment much about it but the primary thing is to avoid sunlight especially from 9:00am to 4:oopm and apply regular sunblock of more than 30 SPF during the day time.
Azeliec acid cream is quite effective for post inflammatory hyperpigmentations but if its Beverly resistant then Triluma cream is another option which is a combination of different drugs.
So there is no harm discussing the above mentioned options with your doctor.
All the best.
Answered: Thu, 15 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor